An Elementary Theorem in Geometric Invariant Theory

DSpace/Manakin Repository

An Elementary Theorem in Geometric Invariant Theory

Show simple item record

dc.contributor.author Mumford, David Bryant
dc.date.accessioned 2012-11-11T09:41:57Z
dc.date.issued 1961
dc.identifier.citation Mumford, David. 1961. An elementary theorem in geometric invariant theory. Bulletin of the American Mathematical Society 67(5): 483-487. en_US
dc.identifier.issn 1088-9485 en_US
dc.identifier.issn 0273-0979 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:9888892
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher American Mathematical Society en_US
dc.relation.isversionof doi:10.1090/S0002-9904-1961-10647-2 en_US
dc.relation.hasversion http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.bams/1183524322 en_US
dash.license LAA
dc.title An Elementary Theorem in Geometric Invariant Theory en_US
dc.type Journal Article en_US
dc.description.version Version of Record en_US
dc.relation.journal Bulletin of the American Mathematical Society en_US
dash.depositing.author Mumford, David Bryant
dc.date.available 2012-11-11T09:41:57Z

Files in this item

Files Size Format View
Mumford_ElementaryTheorem.pdf 360.8Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7594]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters